| Model Number |
702-11-42A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation device not returned.
Event or Problem Description
Patient feels bad after surgery.Suspected infection.